Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 381, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 7, 2008, 3:58 PM CDT for Audubon County, Carroll County, Iowa. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2008, 3:58 PM CDT (20:58 UTC)
- Expired
- Jul 7, 2008, 4:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Audubon County, IA, Carroll County, IA
The radar
The Des Moines radar (KDMX), 98 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 1:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1217 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 072057 SVRDMX IAC009-027-072145- /O.NEW.KDMX.SV.W.0381.080707T2058Z-080707T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 358 PM CDT MON JUL 7 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN AUDUBON COUNTY IN WEST CENTRAL IOWA... SOUTHWESTERN CARROLL COUNTY IN WEST CENTRAL IOWA... * UNTIL 445 PM CDT. * AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AUDUBON...OR 47 MILES SOUTHEAST OF IDA GROVE...AND MOVING EAST AT 32 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... AUDUBON...GRAY AND AUDUBON AIRPORT BY 400 PM CDT... 9 MILES SOUTH OF TEMPLETON BY 410 PM CDT... DEDHAM BY 420 PM CDT... MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR NORTHERN IOWA. LAT...LON 4203 9476 4168 9475 4161 9508 4188 9510 TIME...MOT...LOC 2058Z 249DEG 27KT 4176 9498 $$
3 follow-up statements
000 WWUS53 KDMX 072114 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 414 PM CDT MON JUL 7 2008 IAC009-027-072145- /O.CON.KDMX.SV.W.0381.000000T0000Z-080707T2145Z/ CARROLL IA-AUDUBON IA- 414 PM CDT MON JUL 7 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTHERN AUDUBON AND SOUTHWESTERN CARROLL COUNTIES... AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GRAY...OR 40 MILES SOUTHEAST OF IDA GROVE...MOVING EAST AT 31 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... TEMPLETON BY 420 PM CDT... DEDHAM AND WILLEY BY 435 PM CDT... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR NORTHERN IOWA. LAT...LON 4203 9476 4168 9475 4161 9508 4188 9510 TIME...MOT...LOC 2114Z 249DEG 27KT 4187 9501 $$
000
WWUS53 KDMX 072130
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
431 PM CDT MON JUL 7 2008
IAC009-072141-
/O.CAN.KDMX.SV.W.0381.000000T0000Z-080707T2145Z/
AUDUBON IA-
431 PM CDT MON JUL 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN AUDUBON COUNTY IS
CANCELLED...
AT 428 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHERN IOWA.
LAT...LON 4203 9476 4188 9476 4186 9475 4186 9510
4188 9510
TIME...MOT...LOC 2131Z 247DEG 29KT 4193 9485
$$
IAC027-072145-
/O.CON.KDMX.SV.W.0381.000000T0000Z-080707T2145Z/
CARROLL IA-
431 PM CDT MON JUL 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHWESTERN CARROLL COUNTY...
AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DEDHAM...OR 42 MILES SOUTHEAST OF IDA GROVE...MOVING
NORTHEAST AT 33 MPH.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHERN IOWA.
LAT...LON 4203 9476 4188 9476 4186 9475 4186 9510
4188 9510
TIME...MOT...LOC 2131Z 247DEG 29KT 4193 9485
$$000
WWUS53 KDMX 072143
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
443 PM CDT MON JUL 7 2008
IAC027-072153-
/O.EXP.KDMX.SV.W.0381.000000T0000Z-080707T2145Z/
CARROLL IA-
443 PM CDT MON JUL 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CARROLL COUNTY
WILL EXPIRE AT 445 PM CDT...
AT 441 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHERN IOWA.
LAT...LON 4203 9476 4188 9476 4186 9475 4186 9510
4188 9510
TIME...MOT...LOC 2143Z 247DEG 29KT 4197 9473
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:25 PM CDT, 33 minutes earlier.
Area forecast discussion, Jul 7, 3:25 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 325 PM CDT MON JUL 7 2008 .DISCUSSION... CDFNT MAKING SLOW PROGRESS INTO THE STATE WITH LINE OF TSRA FORMING AHD OF IT. S/WV PUSHING NE OUT OF THE RCKYS IS ENHANCING THE CONVECTIVE DVLPMT. HAVE HAD SOME SVR WX ALONG THE INTERACTION OF THE WARM AIR POUSH WITH THE CURRENTLY NR A KDBQ-KFRM LN. WILL SEE TSRA INC SLOWLY OVR THE NXT FEW HRS WITH MAIN THREAT THAT OF WIND. HAIL WL BE LMTD BY HI FRZL LVLS AS HAS BEEN THE CASE THE PAST FEW DAYS. CORES WELL ABV DONOVAN CRIT PRODUCING LTL MORE THAN PEA TP MARBLE SIZE DUE LACK OF TILTING OF CELLS AND VRY DEEP MOIST LYR. CDFNT WILL PASS S OF IA ON TUE WITH CHC FOR TSRA REMAINING OVR THE SERN HALF OF STATE IN THE MRNG...AND SERN THIRD IN THE AFTN. HAVE SOME CONCERNS ABT WK WV FST IN PROGS MOVG ALNG FNT AND THE POSSIBILITY OF SOME DVLPMT OVR SRN IA LATE TUE AFTN AND EVE IN THE UNCAPPED AIR. OPTED TO HOLD OFF ON DOING ANYTHING WITH THAT FOR NOW DUE GREAT UNCERTAINTIES. OTR CONCERN IS FOR FLOODING AS ECHOES ARE TRAINING OVER THE SAME AREAS. WILL GO WITH A FFA OVR THE NRN THIRD OF IA...FM HWY 20 N. QUIET WX FOR A COUPLE DAYS AFT THAT AND WILL AWAIT THE NXT SYS THIS WKND. WILL BE A TRICKLY FCST WITH TEMPS FOR SUN AND MON DEPENDING ON JUST HOW FAR SOUTH THE PCPN GETS. EXPET AT LEAST THE NRN HLF OF IA TO REMAIN NO WARMER THAN THE LO 80S AND CUD BE EVEN COOLER IF RAFL IS WDSPRD AS IT IS SUGGESTED IT MAY BE. && .AVIATION...07/18Z THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND EVENING IN NORTHERN AND CENTRAL IOWA...MOVING SOUTHEASTWARD THROUGH SOUTHEASTERN IOWA TONIGHT. THIS WILL RESULT IN PERIODS OF MVFR OR LOWER CONDITIONS AT ALL OF OUR TERMINALS...PRIMARILY THROUGH LATE AFTERNOON AT KFOD AND KMCW...DURING THE EVENING AT KALO KDMX...AND TONIGHT AT KOTM. VFR CONDITIONS WILL PREVAIL AHEAD OF THE TSTORMS...ESPECIALLY AT KALO...KDMX...AND KOTM...WITH ONLY A FEW BRIEF MVFR CIGS AT THOSE TERMINALS THIS AFTERNOON. LATER TONIGHT SOME MVFR CIGS WILL LINGER AT MOST TERMINALS BEHIND THE STORMS...WITH THESE CLEARING OUT BY TOMORROW MORNING. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...LEE PUBLIC...MS JUL 08
Hazardous weather outlook, Jul 7, 5:48 AM CDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 548 AM CDT MON JUL 7 2008 IAZ004>007-015>017-023>028-033>039-044>046-081100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- 548 AM CDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER TODAY. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS MORNING THEN BECOMING MORE WIDESPREAD THIS AFTERNOON AND INTO THE EARLY EVENING HOURS. AN ISOLATED SEVERE STORM WITH NICKEL SIZED HAIL AND 60 MPH WINDS IS POSSIBLE THIS MORNING. MORE SIGNIFICANT WEATHER IS EXPECTED THIS AFTERNOON WHEN MORE INTENSE STORMS ARE ANTICIPATED TO DEVELOP. GOLF BALL SIZED HAIL...65 MPH WINDS AND A FEW TORNADOES ARE ALL POSSIBLE WITH THE ACTIVITY THIS AFTERNOON AND EVENING. HEAVY RAINFALL IS EXPECTED ACROSS PORTIONS OF THE AREA TODAY AND INTO THIS EVENING. RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE AND MAY CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW THUNDERSTORMS ARE POSSIBLE ON TUESDAY ALONG WITH AN ISOLATED SEVERE STORM. ANOTHER CHANCE FOR THUNDERSTORMS ARRIVES SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY THROUGH THIS EVENING ESPECIALLY BETWEEN 2 PM AND 8 PM. RAINFALL REPORTS WOULD BE APPRECIATED DURING THIS TIME. IAZ047>050-057>062-070>073-081-082-092-081100- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-TAYLOR- 548 AM CDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER TODAY. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING THEN BECOMING MORE WIDESPREAD BY LATE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. AN ISOLATED SEVERE STORM WITH NICKEL SIZED HAIL AND 60 MPH WINDS IS POSSIBLE THIS MORNING. MORE SIGNIFICANT WEATHER IS EXPECTED THIS AFTERNOON WHEN MORE INTENSE STORMS ARE ANTICIPATED TO DEVELOP. GOLF BALL SIZED HAIL...65 MPH WINDS AND A FEW TORNADOES ARE ALL POSSIBLE WITH THE ACTIVITY THIS AFTERNOON AND EVENING. HEAVY RAINFALL IS EXPECTED ACROSS PROTONS OF THE AREA. RAINFALL AMOUNTS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE AND MAY CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW THUNDERSTORMS ARE POSSIBLE ON TUESDAY ALONG WITH AN ISOLATED SEVERE STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY THROUGH THIS EVENING ESPECIALLY BETWEEN 4 PM AND MIDNIGHT. RAINFALL REPORTS WOULD BE APPRECIATED DURING THIS TIME. IAZ074-075-083>086-093>097-081100- MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 548 AM CDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER TONIGHT. THUNDERSTORMS WILL DEVELOP TO THE NORTHWEST THIS AFTERNOON THEN MOVE SOUTHEAST INTO THE REGION THIS EVENING. QUARTER SIZED HAIL AND 65 MPH WINDS ARE THE PRIMARY THREATS ALONG WITH AN ISOLATED TORNADO. HEAVY RAINFALL IS EXPECTED ACROSS PROTONS OF THE AREA. RAINFALL AMOUNTS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE AND MAY CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SLIGHT RISK FOR SEVERE STORMS CONTINUES ON TUESDAY FEW THUNDERSTORMS ARE POSSIBLE ON TUESDAY ALONG WITH AN ISOLATED SEVERE STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT BETWEEN 7 PM AND 3 AM AND AGAIN TUESDAY AFTERNOON. DONAVON
In the hours before
Local storm report, Jul 7, 2:09 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
209 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND GST 7 ENE NORTHWOOD 43.49N 93.10W
07/07/2008 E60 MPH WORTH IA TRAINED SPOTTER
&&
JJOHNSONLocal storm report, Jul 7, 2:41 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
241 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM TSTM WND DMG 5 E MANLY 43.30N 93.09W
07/07/2008 WORTH IA TRAINED SPOTTER
NUMEROUS LARGE TREE LIMBS DOWN OF GREATER THAN SIX INCH
IN DIAMETER.
&&
JJOHNSONThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 11:32 PM CDT | Areal Flood Advisory | DMX | Mahaska | 118 min |
| Jul 7, 12:04 AM CDT | Severe Thunderstorm Warning | DMX | Wapello | 39 min |
| Jul 7, 1:43 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 47 min |
| Jul 7, 2:27 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 17 min |
| Jul 7, 3:15 PM CDT | Flash Flood Warning | DMX | Cerro Gordo, Worth | 76 min |
| Jul 7, 3:24 PM CDT | Tornado Warning | DMX | Cerro Gordo | 20 min |
| Jul 7, 3:35 PM CDT | Flash Flood Watch | DMX | Black Hawk, Bremer, Butler, Calhoun, Cerro Gordo, Emmet and 14 more | 5 hr |
| Jul 7, 4:02 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Greene, Webster | 43 min |
| Jul 7, 4:10 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene | 35 min |
| Jul 7, 4:19 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 41 min |
| Jul 7, 4:42 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene, Webster | 48 min |
| Jul 7, 4:49 PM CDT | Areal Flood Advisory | DMX | Greene | 119 min |
| Jul 7, 4:49 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin | 56 min |
| Jul 7, 4:51 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 39 min |
| Jul 7, 4:57 PM CDT | Tornado Warning | DMX | Hamilton, Webster | 33 min |
| Jul 7, 4:59 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Webster | 46 min |
| Jul 7, 5:05 PM CDT | Areal Flood Advisory | DMX | Webster | 2 hr |
| Jul 7, 5:12 PM CDT | Severe Thunderstorm Warning | DMX | Boone | 17 min |
| Jul 7, 5:49 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler | 56 min |
| Jul 7, 5:53 PM CDT | Areal Flood Advisory | DMX | Bremer, Butler | 2 hr |
| Jul 7, 6:18 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hardin | 22 min |
| Jul 7, 6:39 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 66 min |
| Jul 7, 6:51 PM CDT | Areal Flood Advisory | DMX | Black Hawk | 76 min |
| Jul 7, 6:58 PM CDT | Areal Flood Advisory | DMX | Grundy | 69 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.